Length scales for the Navier–Stokes equations on a rotating sphere
Kyrychko, Yuliya N. and Bartuccelli, Michele V. (2004) Length scales for the Navier–Stokes equations on a rotating sphere Physics Letters A, 324. pp. 2-3.
In this Letter we obtain the dissipative length scale for the Navier–Stokes equations on a two-dimensional rotating sphere S2. This system is a fundamental model of the large scale atmospheric dynamics. Using the equations of motion in their vorticity form, we construct the ladder inequalities from which a set of time-averaged length scales is obtained.
|Divisions :||Faculty of Engineering and Physical Sciences > Mathematics|
|Date :||24 March 2004|
|Uncontrolled Keywords :||Length scales, Navier–Stokes equations, Rotating sphere|
|Additional Information :||This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Physics Letters A follwing peer review. The definitive publisher's version was published in Physics Letters A, Volume 324, Issues 2-3, pp. 179-184. Copyright © 2004 Elsevier B. V. All rights reserved. Click here to access the publisher's version.|
|Depositing User :||Mr Adam Field|
|Date Deposited :||27 May 2010 14:41|
|Last Modified :||23 Sep 2013 18:33|
Actions (login required)
Downloads per month over past year